# SDR VNAA2024021100018

- Difficulty date: February 11, 2024
- Submitted: February 11, 2024
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 20,027 hours, 17,943 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 601R317725S
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED AT MOTOR ASSIST PULLEY LOCATION.   REMOVED AFT DRAG ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01. INSTALLED NEW SERVICEABLE DRAG ANGLE P/N 601R31772-5S IAW CRJ900 SRM 51-42-06-001-001-A01
